iAV19 is just over a week away and things are coming together. Below you will see additions to our schedule for the day and a fuller descriptions of the sessions and speakers.

The day itself is shaping up like this as of 12/07/19:

OUTLINE OF THE DAY

09.30 -10.15 Registration with refreshments (Jarvis Foyer 45mins)

10.15 First Session (Jarvis theatre) White Light Hour (60 Mins)

Overview by Jason Larcombe about Illuminate within the Science Museum.

Andy Hook, White Light’s innovation specialist, will be covering “technologies within venues for the future”.

White Light in conversation with Charlie Morgan Jones, about his experience with Immersive work and AV within Theatre, profile below. 

PROFILE: Charlie Morgan Jones – Lighting Designer

Charlie is a Welsh Lighting Designer Charlie he has lit theatre and opera in the UK and Internationally. Charlie was nominated for the 2014 and 2016 BroadwayWorld Award and the 2017 WhatsOnStage Award for Best Lighting Design.

11.15 Network/exhibitors 1st floor (45 min)

11.15-11.45 Headshot session 1st floor Gallery (30 mins) Hutchinson Photographic

AVCF member Dave Hutchinson is former AV Manager of the Wellcome Trust he now owns and runs Hutchinson Photographic, providing corporate and personal head shots and event photography in London and the South East.

Visit www.hutchinsonphotographic.com to get in touch or have a chat with him at iAV19.

12.00 Second Session (Jarvis Theatre) Shure UK (50mins)

Diversity & Education: An Intelligent Partnership

  • Encouraging a New Workforce
  • Diversity to Challenge the Status Quo
  • Benefits and Wellbeing 
  • Opening Doors
  • Education is Key
  • Targeting the Right People
  • Training and Education from Shure

PRESENTERS PROFILES:

Sam Gibbs, from the Global Shure Audio Institute and LMS Senior Specialist and Regional Representative – EMEASA

Andrew Francis Applications Manager for Shure UK

 

13.00 Lunch (Florence Ballroom) + Network time (60 mins)

13.30-14.00 Headshot session 1st floor Gallery (30 mins) Hutchinson Photographic

14.00-14.30 Presentation + Q&A Glenn Cumiskey (Jarvis Theatre)

Glenn is the Digital Preservation Resource Manager at The British Museum. Chris worked with Glenn on several projects to preserve analogue video and film in the museum’s collection and gained insight to his specialist world by attending events where Glenn was contributor and keynote speaker. Enter the intriguing domain of ‘Digital Natives’, ‘Deep Archive’ and the Moon Landing!

Go down the rabbit hole!

14.30 Network time/exhibitors 1st floor (30 min)

15.00 Final Session (Jarvis Theatre) Gen Z, Gen Y, Gen.. the future: (60 mins)

We explore different approaches training and recruitment for graduates entering the real world of AV, with Rachael Nicholson of Back Stage Academy, Jack Laidlaw of Middlesborough College and Graeme Massey from AV specialist Recruitment company Jacobs Massey. Also, Rachael Hamilton from AV Magazine + Q&A

16.30 Closing comments/questions in the Florence Ballroom 1st Floor + Drinks and party, Florence Ballroom 1st Floor

https://www.eventbrite.co.uk/e/iav19-tickets-58860012883

Chris, Chairman